Alert archive / Ohio / Tornado Warnings in 2014
Tornado Warning 32, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Oct 7, 2014, 4:17 PM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2014, 4:17 PM EDT (20:17 UTC)
- Expired
- Oct 7, 2014, 4:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Jackson,KY radar (KJKL), 106 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 2:02 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
665
WFUS51 KILN 072017
TORILN
KYC135-OHC001-145-072045-
/O.NEW.KILN.TO.W.0032.141007T2017Z-141007T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 445 PM EDT.
* AT 414 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR HERRON HILL...MOVING EAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
VANCEBURG...
IN ADDITION...RIBOLT...CONCORD...HERRON HILL...CHARTERS...CARRS...
ROME...KINNICONICK AND SANDY SPRINGS ARE NEAR THE PATH OF THIS
DANGEROUS THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3857 8362 3870 8357 3867 8311 3851 8315
3849 8318 3847 8318 3846 8319 3845 8320
TIME...MOT...LOC 2017Z 276DEG 29KT 3863 8353
TORNADO...RADAR INDICATED
$$
AR2 follow-up statements
679
WWUS51 KILN 072030
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT TUE OCT 7 2014
KYC135-OHC001-145-072045-
/O.CON.KILN.TO.W.0032.000000T0000Z-141007T2045Z/
LEWIS KY-ADAMS OH-SCIOTO OH-
430 PM EDT TUE OCT 7 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
SOUTHWESTERN SCIOTO...SOUTHEASTERN ADAMS AND NORTHEASTERN LEWIS
COUNTIES...
AT 427 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR CARRS...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
VANCEBURG.
IN ADDITION...ROME...SANDY SPRINGS...BUENA VISTA...TANNERY AND
GARRISON ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3850 8317 3859 8346 3869 8343 3867 8311
3857 8314
TIME...MOT...LOC 2030Z 276DEG 29KT 3862 8340
TORNADO...RADAR INDICATED
$$
AR386
WWUS51 KILN 072044
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT TUE OCT 7 2014
KYC135-OHC001-145-072054-
/O.EXP.KILN.TO.W.0032.000000T0000Z-141007T2045Z/
LEWIS KY-ADAMS OH-SCIOTO OH-
444 PM EDT TUE OCT 7 2014
...THE TORNADO WARNING FOR SOUTHWESTERN SCIOTO...SOUTHEASTERN ADAMS
AND NORTHEASTERN LEWIS COUNTIES WILL EXPIRE AT 445 PM EDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING
WILL BE ALLOWED TO EXPIRE. HOWEVER...LARGE HAIL AND DAMAGING WINDS
ARE STILL POSSIBLE AND A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3850 8317 3859 8346 3869 8343 3867 8311
3857 8314
TIME...MOT...LOC 2044Z 276DEG 29KT 3861 8326
$$
ARWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Oct 7, 2:36 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Oct 7, 2:36 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 236 PM EDT TUE OCT 7 2014 .SYNOPSIS... A STRONG UPPER LEVEL DISTURBANCE WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THIS EVENING. AN AREA OF HIGH PRESSURE WILL BUILD INTO THE AREA ON WEDNESDAY...WITH DRIER CONDITIONS EXPECTED. CHANCES OF RAIN WILL RETURN FOR THURSDAY AND FRIDAY...AS A FRONTAL BOUNDARY STALLS ACROSS THE SOUTHERN OHIO VALLEY. && .NEAR TERM /THROUGH TONIGHT/... THE ILN FORECAST AREA IS CURRENTLY COVERED BY A LARGE AREA OF RAIN...WITH A FEW EMBEDDED CONVECTIVE ELEMENTS PRODUCING THUNDER AND BRIEFLY HEAVY DOWNPOURS. THIS ACTIVITY HAS DEVELOPED IN RESPONSE TO AN APPROACHING MID-LEVEL SHORTWAVE...THOUGH THERE IS ALSO A SURFACE TROUGH MOVING EAST INTO THE REGION AS WELL. DESPITE THE WIDESPREAD RAIN...GUSTY SSW FLOW HAS LED TO INCREASES IN TEMPERATURES AND DEWPOINTS...ESPECIALLY IN THE SOUTHERN HALF OF THE FORECAST AREA. INSTABILITY IS BEGINNING TO INCREASE...MAINLY SOUTH OF THE OHIO RIVER FOR NOW. HOWEVER...AROUND 300-600 J/KG OF MIXED LAYER CAPE IS EXPECTED TO ADVANCE A FEW TIERS OF COUNTIES NORTH OF THE OHIO RIVER BY LATE AFTERNOON. THE NORTHERN GRADIENT OF INSTABILITY (NORTH OF WHICH...LITTLE TO NO SURFACE INSTABILITY IS EXPECTED) WILL EXTEND ROUGHLY THROUGH THE ILN CWA ON A LINE FROM FRANKLIN COUNTY INDIANA TO FAIRFIELD COUNTY OHIO. SOUTH OF THIS...THE EVENTUAL CONTINUED CONVECTIVE DEVELOPMENT WILL BE ROOTED AT THE BOUNDARY LAYER...AND CAPABLE OF TAKING ADVANTAGE OF A STRONG WIND PROFILE. THE EXIT REGION OF A STRONG UPPER JET IS MOVING OVER THE AREA. MID-LEVEL WESTERLY FLOW OF 40-60 KNOTS WILL CONTRIBUTE TO DEEP LAYER SHEAR THAT WILL BE EASILY SUFFICIENT FOR SUPERCELLS...WHILE LOW-LEVEL SHEAR (AIDED BY THE SSW FLOW IN THE BOUNDARY LAYER) COMES ALONG WITH SOME TURNING IN THE LOWEST ONE OR TWO KILOMETERS. THE CURVED HODOGRAPHS COMBINE WITH THE DEEPER SHEAR AND MOIST CONDITIONS TO SUPPORT A TORNADO THREAT FOR THE AREA NOW COVERED BY TORNADO WATCH 523. IN ADDITION TO THE THREAT FOR TORNADOES...COOL CONDITIONS ALOFT (FREEZING LEVELS OF 8-10 THOUSAND FEET) WILL ALLOW FOR HAIL TO DEVELOP...ESPECIALLY IN ROTATING UPDRAFTS. A THREAT FOR DAMAGING WIND IS CERTAINLY PRESENT AS WELL. ALTHOUGH SURFACE WEATHER CONDITIONS IN THE AFFECTED AREA MAY SEEM COOL AND DAMP...FORECAST SOUNDINGS CONTAIN BOUNDARY LAYER LAPSE RATES AND PROFILES THAT ARE DEFINITELY NOT STABLE. CONVECTIVE ALLOWING MODELS SUGGEST ADDITIONAL DISCRETE OR SEMI-DISCRETE DEVELOPMENT ALONG AND BEHIND THE CURRENT CLUSTER OF SEVERE STORMS OVER SOUTHERN INDIANA. ADDITIONAL DEVELOPMENT IS ALREADY ONGOING OVER THE SOUTHWESTERN ILN CWA. HRRR/SPC-WRF UPDRAFT HELICITY PRODUCTS INDICATE A LIKELIHOOD FOR ROTATING UPDRAFTS IN THE AREA COVERED BY THE WATCH...AND TORNADO PARAMETERS CALCULATED FROM SREF/RAP PROJECTIONS ALSO INDICATE AN INCREASE IN THE THREAT THROUGH LATE AFTERNOON...DIMINISHING BY ROUGHLY 01Z. COLD ADVECTION BEHIND THE SURFACE TROUGH IS NOT PARTICULARLY STRONG...THOUGH SURFACE FLOW DOES TURN MORE WESTERLY AFTER SUNSET. THIS WILL LEAD TO SOME DECREASES IN TEMPERATURE FOR THE OVERNIGHT HOURS...WITH A DROP IN SEVERAL DEGREES COMPARED TO MIN TEMPS LAST NIGHT...WITH COOLEST READINGS IN THE NORTHWESTERN CWA. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... THOUGH SOME LOW-LEVEL MOISTURE MAY PERSIST INTO WEDNESDAY MORNING...THE REST OF WEDNESDAY AND WEDNESDAY NIGHT LOOK VERY DRY...AS HIGH PRESSURE BEGINS TO MOVE INTO THE AREA. THE PRESSURE GRADIENT WILL SUPPORT WESTERLY WINDS THAT MAY GUST TO AROUND 20 KNOTS DURING THE EARLY TO MID AFTERNOON...BEFORE CONDITIONS CALM CONSIDERABLY HEADED INTO WEDNESDAY NIGHT. AS THIS OCCURS AT THE SURFACE...QUICK MID-LEVEL WESTERLY FLOW WILL SET UP ALOFT. CONVERGENCE ALONG A THETA-E BOUNDARY ALOFT WILL BEGIN TO MAKE ITS PRESENCE FELT ACROSS THE OHIO VALLEY BY THURSDAY...AS PRECIPITATION DEVELOPS FROM WEST TO EAST AND SPREADS ACROSS THE ILN CWA. THE DEVELOPING FRONT WILL EVENTUALLY HAVE AN IMPACT AT THE SURFACE...LEADING TO A SLIGHTLY INCREASED TEMPERATURE GRADIENT. EVENTUALLY THE PRECIPITATION WILL BECOME MORE WIDESPREAD AS IT SHIFTS TO THE SOUTH...WITH THE HIGHEST CHANCES MOVING INTO KENTUCKY BY FRIDAY MORNING. && .LONG TERM /FRIDAY THROUGH MONDAY/... EXTENDED MODELS START OFF IN GOOD AGREEMENT...BUT THEN DIVERGE BY THE LATTER HALF OF THE WEEKEND INTO EARLY NEXT WEEK. MOISTURE FROM THE REMNANTS OF EASTERN PACIFIC TROPICAL STORM SIMON WILL BE IN PLACE ACROSS THE AREA FRIDAY MORNING. A BOUNDARY IN PLACE FROM WEST TO EAST ACROSS THE SOUTHERN PORTION OF THE CWA WILL INTERACT WITH THE MOISTURE TO PRODUCE RAIN WITH ONLY A SMALL CHANCE OF EMBEDDED THUNDER. THE RAIN WILL BE FOCUSED PRIMARILY ACROSS THE SOUTH... WITH LESSER AMOUNTS TO THE NORTH. MODEL DIFFERENCES BECOME MORE EVIDENT DURING THE WEEKEND... AS THE ECMWF POINTS TO A DRY PERIOD ON SATURDAY... WHILE THE GFS SHOWS ONLY A BRIEF SHOT OF DRY AIR BEFORE PRECIP ENTERS THE AREA FROM THE SOUTHWEST LATE IN THE DAY. THIS TREND OF SLOWER PROGRESSION OF SYSTEMS AND A MORE AMPLIFIED PATTERN IN THE ECMWF PERSISTS THROUGH TUESDAY OF NEXT WEEK... WHILE THE GFS TENDS TO BE FASTER AND LESS AMPLIFIED. THE CANADIAN SOLUTION LEANS TOWARD THE ECMWF... AND WE HAVE OPTED TO TEND TOWARD THE MORE AMPLIFIED UPPER PATTERN EARLY NEXT WEEK. ALL OF THE SOLUTIONS DO KEY IN ON MOISTURE AND WARMER TEMPERATURES RETURNING FROM THE SOUTH SUNDAY AND INTO EARLY NEXT WEEK. THEREFORE SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PUSH BACK INTO THE AREA SUNDAY AND PERSIST THROUGH TUESDAY. HIGH TEMPERATURES SHOULD BE IN THE 60S FRIDAY BEFORE COOLING A FEW DEGREES ON SATURDAY. THESE VALUES WILL PUSH BACK INTO THE 70S MONDAY AND TUESDAY AS A SURFACE WARM FRONT PUSHES NORTH OF THE AREA. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... A VIGOROUS UPPER LEVEL DISTURBANCE WILL DIG EAST/SOUTHEAST THROUGH OUR REGION THIS AFTERNOON INTO EARLY THIS EVENING. THIS FEATURE WILL COMBINE WITH A MOIST...AND AN INCREASING UNSTABLE AIRMASS TO PRODUCE WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS. IT STILL LOOKS LIKE THE BEST CHANCE FOR TSRA WILL BE AT THE SOUTHERN TAF SITES OF KILN...KCVG AND KLUK WITH A LESSER THREAT FARTHER NORTH. AS SUCH...HAVE PLACED VCTS AT KDAY...KCMH...AND KLCK. HOWEVER...WILL MONITOR RADAR TRENDS SHOULD TEMPO TSRA BE NEEDED FOR THESE SITES. LOCALLY HEAVY RAIN AND LOWER CEILINGS CAN BE EXPECTED WITH MVFR/IFR CONDITIONS AT TIMES IN THE MORE ROBUST SHOWERS AND STRONGER STORMS. AS THE DISTURBANCE PUSHES OFF TO THE EAST THIS EVENING...OVERALL DRIER AIR WILL PUSH INTO THE REGION. PCPN SHOULD END...AND DESPITE A WEAK COLD FRONT PUSHING EAST OVERNIGHT...WE SHOULD JUST SEE SCATTERED CLOUDS. WIND FLOW MAY LIGHTEN ENOUGH AT KLUK FOR SOME IFR VSBYS DUE TO RIVER FOG. ON WEDNESDAY...HIGH PRESSURE WILL BUILD TOWARD THE OHIO VALLEY FROM THE WEST. CAA CUMULUS CLOUDS CAN BE EXPECTED FROM MID MORNING ONWARD ALONG WITH AN INCREASE IN WIND. WIND GUSTS WILL BE AROUND 20 KNOTS FROM THE WEST/NORTHWEST DURING THE MID MORNING INTO THE AFTERNOON HOURS. .OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE THURSDAY INTO FRIDAY. THUNDERSTORMS POSSIBLE SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...BINAU/SHOBE2 AVIATION...HICKMAN
Hazardous weather outlook, Oct 7, 12:46 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1246 PM EDT TUE OCT 7 2014 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-081015- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE- 1246 PM EDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL OVERSPREAD THE AREA THIS AFTERNOON AS A VIGOROUS UPPER LEVEL DISTURBANCE MOVES INTO THE REGION. SOME OF THE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. PRECIPITATION IS EXPECTED TO TAPER OFF FROM WEST TO EAST DURING THE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-081015- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1246 PM EDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. A VIGOROUS UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION THIS AFTERNOON. THIS FEATURE WILL SPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA. SOME OF THE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...WIND FIELDS WILL BE CONDUCIVE FOR THE THREAT OF ISOLATED TORNADOES. CONTINUE TO MONITOR LATER FORECASTS FOR POSSIBLE WATCHES AND WARNINGS. PRECIPITATION IS EXPECTED TO TAPER OFF FROM WEST TO EAST DURING THE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
In the hours before
Local storm report, Oct 7, 3:58 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST KYMESO MAYSVILLE 3SW 38.62N 83.81W
10/07/2014 M60.00 MPH MASON KY MESONET
&&
HATZOSLocal storm report, Oct 7, 3:59 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND GST MAYSVILLE 38.64N 83.75W
10/07/2014 E70 MPH MASON KY PUBLIC
PEA SIZE HAIL ALSO REPORTED.
&&
ANOVAKLocal storm report, Oct 7, 4:00 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 4 SSW RIPLEY 38.69N 83.86W
10/07/2014 E0.88 INCH MASON KY TRAINED SPOTTER
HAIL REPORTED NEAR THE INTERSECTION OF TUCKAHOE ROAD AND
MINERVA TUCKAHOE ROAD.
&&
HATZOSLocal storm report, Oct 7, 4:08 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG CORINTH 38.50N 84.56W
10/07/2014 GRANT KY LAW ENFORCEMENT
ONE TREE DOWN
&&
HUGHESLocal storm report, Oct 7, 4:13 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG NEW COLUMBUS 38.46N 84.64W
10/07/2014 OWEN KY EMERGENCY MNGR
SVRL LG TREES DOWN SE PART OF COUNTY
&&
HUGHESSpecial weather statement, Oct 7, 4:13 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT TUE OCT 7 2014
KYZ097>099-072045-
MASON KY-ROBERTSON KY-BRACKEN KY-
413 PM EDT TUE OCT 7 2014
...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN BRACKEN...
ROBERTSON AND SOUTHWESTERN MASON COUNTIES THROUGH 445 PM EDT...
AT 412 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR US ROUTE
62 AT STATE ROUTE 19...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT OLIVET.
ALSO...SANTA FE...KENTONTOWN...PIQUA...MITCHELLS MILL...BLUE LICKS
BATTLEFIELD...BURIKA...SARDIS...ALHAMBRA...MURPHYSVILLE AND PEED ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3848 8417 3850 8419 3853 8419 3854 8417
3855 8417 3855 8422 3858 8421 3857 8377
3848 8378 3845 8386 3848 8393 3846 8397
3842 8399The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 8:00 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Highland | 30 min |
| Oct 6, 8:28 PM EDT | Special Weather Statement | ILN | Ross | 32 min |
| Oct 6, 8:35 PM EDT | Special Weather Statement | ILN | Franklin | 25 min |
| Oct 6, 8:56 PM EDT | Special Weather Statement | ILN | Pike | 34 min |
| Oct 6, 8:58 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Oct 6, 10:28 PM EDT | Special Weather Statement | ILN | Scioto | 32 min |
| Oct 6, 11:11 PM EDT | Special Weather Statement | ILN | Scioto | 19 min |
| Oct 7, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 44 min |
| Oct 7, 3:53 PM EDT | Tornado Warning | ILN | Adams, Brown | 37 min |
| Oct 7, 4:42 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 18 min |
| Oct 7, 4:55 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 35 min |
| Oct 6, 8:53 PM EDT | Special Weather Statement | ILN | Grant, Owen | 37 min |
| Oct 6, 9:25 PM EDT | Special Weather Statement | ILN | Bracken | 35 min |
| Oct 6, 9:56 PM EDT | Special Weather Statement | ILN | Mason | 34 min |
| Oct 7, 3:07 PM EDT | Special Weather Statement | ILN | Bracken | 23 min |
| Oct 7, 3:29 PM EDT | Special Weather Statement | ILN | Owen | 31 min |
| Oct 7, 3:34 PM EDT | Special Weather Statement | ILN | Bracken, Mason | 26 min |
| Oct 7, 3:36 PM EDT | Tornado Warning | ILN | Grant, Owen | 24 min |
| Oct 7, 4:13 PM EDT | Special Weather Statement | ILN | Robertson | 32 min |
| Oct 7, 6:38 PM EDT | Special Weather Statement | ILN | Owen | 37 min |
Nearby
Tornado Warnings in Ohio, 2014Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.